IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Conference Date Thu, Feb 23, 2012 14:00 - 16:50
Fri, Feb 24, 2012 10:00 - 17:45
Topics Energy Saving and Super High-speed Network, etc. 
Conference Place  
Announcement Please note that the scheduled date was changed from 3 days to 2 days.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Feb 23 PM  Internet Architecture 1
Chair: Masaru Katayama (NTT)
14:00 - 15:20
  14:00-14:05 Opening Address ( 5 min. )
(1) 14:05-14:30 Language and Network-Digital Linguistics (3)
-- The Grammars are Procedural Memories of Protocols. --
IA2011-65
Kimiaki Tokumaru (System Engineer)
(2) 14:30-14:55 Development of optical packet and circuit integrated node for a ring network IA2011-66 Hideaki Furukawa, Hiroaki Harai, Takaya Miyazawa, Kenji Fujikawa, Satoshi Shinada, Naoya Wada (NICT)
(3) 14:55-15:20 VPN-based Future Internet that prevents routing table size explosion (4)
-- Network framework consisting of regional networks, A new IP packet virtually upward compatible with IPv4 --
IA2011-67
Hisao Furukawa (DSRI), Shoji Miyaguchi (formerly NTT)
  15:20-15:35 Break ( 15 min. )
Thu, Feb 23 PM  Internet Architecture 2
Chair: Toshio Okabe (Kyoto University)
15:35 - 16:50
(4) 15:35-16:00 Development Project on Next Generation Highly Efficient Network Technology
-- Achievements of Project --
IA2011-68
Tohru Asami (Todai), Naoya Ikeda (ALAXALA Networks), Shinji Nishimura (Hitachi), Hiroshi Onaka (Fujitsu), Shu Namiki (AIST)
(5) 16:00-16:25 Technology Developments for Low Power and High Capacity Edge Routers
-- Achievements from NEDO Project, "Next-generation High-efficiency Network Device Technology" --
IA2011-69
Shinji Tsuji, Kazunori Shinoda, Yong Lee, Hiroki Yamashita (Hitachi/PETRA), Kazuhiko Kurata, Masaaki Nido, Shigeyuki Yanagimachi (NEC/PETRA), Yoshinori Watanabe (Alaxala), Mutsuo Hidaka, Hideo Suzuki (ISTEC/PETRA), Masashige Ishizaka (NEC), Shinji Nishimura (Hitachi/PETRA), Naoya Ikeda (Alaxala), Tohru Asami (U. Tokyo)
(6) 16:25-16:50 Ultra-fast LAN-SAN system technologies for ultra-high definition video and their enabling technologies IA2011-70 Shu Namiki (AIST), Hiroshi Onaka, Satoshi Ide (Fujitsu), Masahito Tomizawa (NTT), Hiroshi Ishikawa (AIST), Yu Tanaka (Fujitsu), Hiroshi Aruga (Mitsubishi Electric), Mitsuru Ekawa (Fujitsu), Takayuki Kurosu (AIST), Kimiyuki Oyamada (NHK), Yasuhiko Arakawa, Tohru Asami (UTYO)
  -  
  17:30-19:30 Reception ( 120 min. )
Fri, Feb 24 AM  Internet Architecture 3
Chair: Fumio Teraok (Keio University)
10:00 - 11:40
(7) 10:00-10:25 The Development and Evaluation of Retransmission-Controlled TCP for a Snow Blower Support ICT System IA2011-71 Shuta Yokoyama, Hiroshi Yamamoto, Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
(8) 10:25-10:50 A methodology of splitting video stream on Data Stream Management Systems IA2011-72 Keita Kanda (NAIST), Satoshi Matsuura (NAIST/NICT), Atsuo Inomata, Kazutoshi Fujikawa (NAIST)
(9) 10:50-11:15 Energy Management System for EV based on User Behavior Induction IA2011-73 Shigaku Iwabuchi, Soh Masuko, Junichi Hoshino (Univ. of Tsukuba)
(10) 11:15-11:40 A framework for communication infrastructure against disasters IA2011-74 Kohichi Ogawa, Noriaki Yoshiura (Saitama Univ.)
  11:40-13:00 Lunch Break ( 80 min. )
Fri, Feb 24 PM  Invited Talk
Chair: Shingo Ichii (University of Tokyo)
13:00 - 14:30
(11) 13:00-13:45 [Invited Talk]
Consideration on Contribution of Information and Communications Technologies to reduce CO2 Emissions IA2011-75
Junichi Shimada (JAIST), Haruko Takeshita (MIC), Yutaro Uno (OUJ)
(12) 13:45-14:30 [Invited Talk]
[Invited Talk] Research in Human-Computer-Biosphere Interaction
-- support system for conservation science and radiation ecology --
IA2011-76
Hill Hiroki Kobayashi, Sunseong Choe, Shingo Yasuda (JAIST), Satoshi Matsuura (NAIST)
  14:30-14:45 Break ( 15 min. )
Fri, Feb 24 PM  Internet Architecture 4
Chair: Yoshihiro Nomoto (NTT)
14:45 - 16:00
(13) 14:45-15:10 Development and Evaluation of Ecotourism Support System using Mobile Phone and Oneseg Broadcasting IA2011-77 Kotaro Ishitani, Hiroshi Yamamoto, Maki Yamamoto, Katsuyuki Yamazaki (NUT)
(14) 15:10-15:35 A sensor data collection method depending on collection rate on DTN high density sensor netowork and its evaluation IA2011-78 Satoshi Matsutaka, Satoshi Matsuura, Atsuo Inomata, Kazutoshi Fujikawa (NAIST)
(15) 15:35-16:00 A study of snow cover and snowfall observation system with ultrasonic distance sensor IA2011-79 Shohei Minomi, Hiroki Kurazono, Hiroshi Yamamoto (NUT), Tatsuhito Hoshi (Kanai Doryoukou), Koichi Yoshitake (NAL), Katsuyuki Yamazaki (NUT)
  16:00-16:10 Break ( 10 min. )
Fri, Feb 24 PM  Internet Architecture 5
Chair: Hiroshi Yamamoto (Nagaoka University of Technology)
16:10 - 17:45
(16) 16:10-16:35 Geographical P2P query optimization based on contents popularity change IA2011-80 Tomokazu Wada, Satoshi Matsuura, Satoru Noguchi, Atsuo Inomata, Kazutoshi Fujikawa (NAIST)
(17) 16:35-17:00 A Study about Problem of Dynamic Wide Area Distribution Server System IA2011-81 Yuko Kamiya, Toshihiko Shimokawa (Kyushu Sangyo Univ.)
(18) 17:00-17:25 Experimental results of IP multicast faunctionality with KIZUNA satellite Masaya Nakayama (Univ. of Tokyo), Sachiko Hozawa (JAXA)
  17:25-17:40 Student Awards ( 15 min. )
  17:40-17:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2012-02-07 18:13:15


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan